MAUDE Adverse Event Report: Nihon Kohden Corporation CNS-2101 Central Monitor; Central Monitoring System

Nihon Kohden Corporation CNS-2101 Central Monitor; Central Monitoring System
Model Number CNS-2101
Medical Device Problem Codes Display Difficult to Read (1181); Display or Visual Feedback Problem (1184); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
The biomedical engineer (biomed) reported that the patients' vitals at the central nurse's station (cns) disappeared on the left side of each display screen.It was down for 10-15 minutes.No patient harm was reported.
 
Additional Manufacturer Narrative
The biomedical engineer (biomed) reported that the patients' vitals at the central nurse's station (cns) disappeared on the left side of each display screen.It was down for 10-15 minutes.Technical support (ts) suggested they reboot the cns.On a follow up with the biomed, he reported that the issue returned.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.

Brand Name
CNS-2101 Central Monitor
Common Device Name
Central Monitoring System
Manufacturer (Section D)
Nihon Kohden Corporation
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
Nihon Kohden Tomioka Corporation
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key50105109
Report Number8030229-2026-06922
Device Sequence Number5306461
Product Code MHX
UDI-Device Identifier04931921017159
UDI-Public(01)04931921017159
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K223567
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNS-2101
Device Catalogue NumberCNS-2101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2026
Initial Report FDA Received Date07/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/08/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown